# SDR UPS06547149

- Difficulty date: May 25, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 22,630 hours, 15,205 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10065
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENTS IN AFT CARGO FUSELAGE FRAME.  ACCOMPLISH REPAIR PER EA757-5362-27-A1462 AND UPS EO B757-5310-24524 -A.
